Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zoloft Withdrawal???

Posted by Matt on June 16, 1999, at 6:39:02

I was taking 100 mg Zoloft for approximately a year for a host of problems I was having and was doing great. My doctor instructed me that I could stop taking it at any time with no side effects. Feeling like I was at the point where I could cope without the medication, I stopped taking the Zoloft within the past two weeks. Now, I am now experiencing some weird symptoms such as dizziness when walking and focusing (visually)problems; generally a feeling like my brain isn't able to process the information it receives at the same rate that it had prior to stopping the medication. It's like my brain is stuck in first gear while the rest of my body is in drive.

My question is, are these types of effects something I should have expected, and if they are, how long should they last - days, weeks, months? I'm pretty worried about it right now. Please help...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:7449